# SDR IPXA09654820

- Difficulty date: February 9, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 32,400 hours, 9,956 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Condition: Misinstalled
- Location: Gps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE - UPPER GPS ANTENNA FOUND INSTALLED, AT BS 654+33 STR 1L-1R, REMOVE GPS ANTENNA AND REPAIR THE CROWN SKIN AT THE DISCREPANT UPPER GPS ANTENNA POSITION.  SURVEY SEQ 322-F1-03, FUSELAGE BS 654+33 BETWEEN STR 1L TO STR 1R SKIN REPAIRED AS PER HX RS R53-00-36263 THIS REPAIR CLASSIFIED AS CATEGORY B MAJOR REPAIR WITH DOUBLER THICKNESS 0.125" X 6.75" X 11.5" REPEAT INSP IS REQ AS PER HX RS R53-00-36263 AND IPXA EO B767-5330-32374-A.
